Quantum stochastic convolution cocycles I
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 581-604.
@article{AIHPB_2005__41_3_581_0,
     author = {Lindsay, J. Martin and Skalski, Adam G.},
     title = {Quantum stochastic convolution cocycles I},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {581--604},
     publisher = {Elsevier},
     volume = {41},
     number = {3},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.10.002},
     zbl = {1074.81044},
     mrnumber = {2139034},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_3_581_0/}
}
Lindsay, J. Martin; Skalski, Adam G. Quantum stochastic convolution cocycles I. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 581-604. doi : 10.1016/j.anihpb.2004.10.002. http://www.numdam.org/item/AIHPB_2005__41_3_581_0/

[1] L. Accardi, On the quantum Feynman-Kac formula, Rend. Sem. Mat. Fis. Milano 48 (1978) 135-180. | MR 573541 | Zbl 0437.60030

[2] L. Accardi, J.-L. Journé, J.M. Lindsay, On multidimensional Markovian cocycles, in: Accardi L., Von Waldenfels W. (Eds.), Quantum Probability and Applications IV, Lecture Notes in Math., vol. 1396, Springer-Verlag, Berlin, 1989, pp. 59-67. | MR 1019566 | Zbl 0674.60064

[3] L. Accardi, A. Mohari, On the structure of classical and quantum flows, J. Funct. Anal. 135 (2) (1996) 421-455. | MR 1370609 | Zbl 0837.60090

[4] W. Arveson, Noncommutative Dynamics and E-Semigroups, Springer-Verlag, New York, 2003. | MR 1978577 | Zbl 1032.46001

[5] L. Accardi, M. Schürmann, W. Von Waldenfels, Quantum independent increment processes on superalgebras, Math. Z. 198 (4) (1988) 451-477. | MR 950578 | Zbl 0627.60014

[6] D. Applebaum, B.V.R. Bhat, J. Kustermans, J.M. Lindsay, Quantum Independent Increment Processes I: From Classical Probability to Quantum Stochastics, Lecture Notes in Math., vol. 1865, Springer-Verlag, Heidelberg, 2005. | MR 2132092 | Zbl 1072.81039

[7] O.E. Barndorff-Nielsen, U. Franz, G. Gohm, B. Krümmerer, S. Thorbjørsen, Quantum Independent Increment Processes II: Structure of Quantum Lévy Processes, Classical Probability and Physics, U. Franz, M. Schürmann (Eds.), Lecture Notes in Math., vol. 1866, Springer-Verlag, Heidelberg, in press. | MR 2213451

[8] W.S. Bradshaw, Stochastic cocycles as a characterisation of quantum flows, Bull. Sci. Math. 116 (1) (1992) 1-34. | MR 1154370 | Zbl 0820.60096

[9] M.P. Evans, R.L. Hudson, Perturbations of quantum diffusions, J. London Math. Soc. (2) 41 (2) (1990) 373-384. | MR 1067276 | Zbl 0719.60083

[10] F. Fagnola, Characterization of isometric and unitary weakly differentiable cocycles in Fock space, in: Accardi L. (Ed.), Quantum Probability and Related Topics VIII, World Scientific, Singapore, 1993, pp. 143-164. | MR 1258327

[11] U. Franz, Lévy processes on quantum groups and dual groups, in [7]. | Zbl 05117208

[12] U. Franz, R. Schott, Stochastic Processes and Operator Calculus on Quantum Groups, Math. Appl., vol. 490, Kluwer Academic, Dordrecht, 1999. | MR 1746647 | Zbl 0946.60005

[13] P. Glockner, Quantum stochastic differential equations on *-bialgebras, Math. Proc. Cambridge Philos. Soc. 109 (3) (1991) 571-595. | MR 1094755 | Zbl 0747.60060

[14] D. Goswami, J.M. Lindsay, S.J. Wills, A stochastic Stinespring theorem, Math. Ann. 319 (4) (2001) 647-673. | MR 1825402 | Zbl 0981.46052

[15] A. Guichardet, Symmetric Hilbert Spaces and Related Topics, Lecture Notes in Math., vol. 267, Springer, Heidelberg, 1970. | MR 493402 | Zbl 0265.43008

[16] J. Hellmich, C. Köstler, B. Kümmerer, Noncommutative continuous Bernoulli shifts, Preprint, Queen's University, Kingston, 2004.

[17] R.L. Hudson, Unitarity and multiplicativity via higher Itô product formula, Tatra Mt. Math. Publ. 10 (1997) 95-108. | MR 1469285 | Zbl 0945.81016

[18] R.L. Hudson, J.M. Lindsay, On characterizing quantum stochastic evolutions, Math. Proc. Cambridge Philos. Soc. 102 (2) (1987) 363-369. | MR 898155 | Zbl 0644.46046

[19] R.L. Hudson, K.R. Parthasarathy, Quantum Itô's formula and stochastic evolutions, Comm. Math. Phys. 93 (3) (1984) 301-323. | MR 745686 | Zbl 0546.60058

[20] J.-L. Journé, Structure des cocycles markoviens sur l'espace de Fock, Probab. Theory Related Fields 75 (2) (1987) 291-316. | MR 885468 | Zbl 0595.60066

[21] J. Kustermans, Locally compact quantum groups, in [6]. | Zbl 1072.46048

[22] J. Kustermans, S. Vaes, Locally compact quantum groups, Ann. Sci. École Norm. Sup. (4) 33 (6) (2000) 837-934. | Numdam | MR 1832993 | Zbl 1034.46508

[23] J.M. Lindsay, Integral-sum kernel operators, in: Attal S., Lindsay J.M. (Eds.), Quantum Probability Communications XII, World Scientific, Singapore, 2003, pp. 1-21. | MR 2032372 | Zbl 1087.81034

[24] J.M. Lindsay, Quantum stochastic analysis - an introduction, in [6]. | Zbl 1072.81039

[25] J.M. Lindsay, A.G. Skalski, Quantum stochastic convolution cocycles-algebraic and C * -algebraic, in: M. Bożejko, R. Lenczewski, W. Młotkowski, J. Wysoczański (Eds.), Quantum Probability and Related Topics, Banach Center Publications, Polish Academy of Sciences, Warsaw, 2005, in press. | Zbl 1103.81028

[26] J.M. Lindsay, S.J. Wills, Existence, positivity, and contractivity for quantum stochastic flows with infinite dimensional noise, Probab. Theory Related Fields 116 (4) (2000) 505-543. | MR 1757598 | Zbl 1079.81542

[27] J.M. Lindsay, S.J. Wills, Markovian cocycles on operator algebras, adapted to a Fock filtration, J. Funct. Anal. 178 (2) (2000) 269-305. | MR 1802896 | Zbl 0969.60066

[28] J.M. Lindsay, S.J. Wills, Homomorphic Feller cocycles on a C * -algebra, J. London Math. Soc. (2) 68 (1) (2003) 255-272. | Zbl 1033.46049

[29] J.M. Lindsay, S.J. Wills, Operator Markovian cocycles via associated semigroups, Preprint, 2004.

[30] H. Maassen, Quantum Markov processes on Fock space described by integral kernels, in: Accardi L., Von Waldenfels W. (Eds.), Quantum Probability and Applications II, Lecture Notes in Math., vol. 1136, Springer-Verlag, Berlin, 1985, pp. 361-374. | MR 819517

[31] P.-A. Meyer, Quantum Probability for Probabilists, Lecture Notes in Math., vol. 1538, Springer-Verlag, Berlin, 1995. | MR 1222649 | Zbl 0877.60079

[32] K.R. Parthasarathy, Introduction to Quantum Stochastic Calculus, Birkhäuser, Basel, 1992. | MR 1164866 | Zbl 0751.60046

[33] K. Schmüdgen, Unbounded Operator Algebras and Representation Theory, Akademie-Verlag, Berlin, 1990. | MR 1056697 | Zbl 0697.47048

[34] M. Schürmann, Noncommutative stochastic processes with independent and stationary increments satisfy quantum stochastic differential equations, Probab. Theory Related Fields 84 (4) (1990) 473-490. | MR 1042061 | Zbl 0685.60070

[35] M. Schürmann, White noise on involutive bialgebras, in: Quantum Probability & Related Topics VI, World Scientific, Singapore, 1991, pp. 401-419. | MR 1149841 | Zbl 0932.60104

[36] M. Schürmann, White Noise on Bialgebras, Lecture Notes in Math., vol. 1544, Springer, Heidelberg, 1993. | MR 1238942 | Zbl 0773.60100

[37] M. Schürmann, Operator processes majorizing their quadratic variation, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (1) (2000) 99-120. | MR 1810761 | Zbl 1037.46503

[38] A.V. Skorohod, Operator stochastic differential equations and stochastic semigroups, Uspekhi Mat. Nauk 37 (6) (1982) 157-183, (228) (in Russian), Russian Math. Surveys 37 (6) (1982) 177-204. | MR 683278 | Zbl 0519.60071

[39] M.E. Sweedler, Hopf Algebras, Benjamin, New York, 1969. | MR 252485 | Zbl 0194.32901

[40] S.L. Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys. 111 (4) (1987) 613-665. | MR 901157 | Zbl 0627.58034

[41] S.L. Woronowicz, Compact quantum groups, in: Connes A., Gawedzki K., Zinn-Justin J. (Eds.), Symétries Quantiques, Proceedings, Les Houches, 1995, North-Holland, Amsterdam, 1998, pp. 845-884. | MR 1616348 | Zbl 0997.46045